MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PRE OP KIT W/O NACL

Medline Industries, LP MEDLINE; DBD-PRE OP KIT W/O NACL
Catalog Number DYKS1526
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "some of the nasal cannulas are shorter than the others" and "iv tubing top snaps off causes leaking fluids.".
 
Additional Manufacturer Narrative
The account reported finding incorrect component and that the iv tubing snaps off; the customer also reported that the issues have happened multiple times over the past few weeks and no patients were harmed.No sample or photo was received for the investigation; finished good production records were reviewed, and there were no substitution approvals, line downs, deviations or nonconformance reports that might have had an impact on this issue, and the finished good pack build was reviewed.Without a sample/picture of the reported components, medline was unable to accurately determine the incident.The cause was unconfirmed, and a sample was required to determine cause; division to monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PRE OP KIT W/O NACL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50668096
Report Number1417592-2026-33588
Device Sequence Number18680309
Product Code OJU
UDI-Device Identifier40195327584710
UDI-Public40195327584710
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYKS1526
Device Lot Number24BDE069
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown